| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm5_12.6 implantable collamer lens of -12.50/2.50/081 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6)2024.Excessive vault was observed.On (b)(6) 2024 the lens was exchanged for a shorter length lens and the problem was resolved.
Additional Manufacturer Narrative
Corrected data: b3- date of event is corrected to (b)(6) 2024 claim# (b)(4).